# SDR SWIA2019062746005

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 37,142 hours, 33,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE GEAR DISAGREE WARNING MESSAGE CAME ON, THE GEAR FUNCTIONED NORMALLY ON LANDING. R&R DOWNLOCK PROXIMITY SENSOR HARNESS IAW AMM. SWUNG ALL 3 GEAR MULTIPLE TIMES WITHOUT ANY DEFECTS IAW AMM. OPS CHECKS GOOD.
